| Model Number |
776426 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/28/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the ureteral stent was broken in the package.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that the ureteral stent was broken in the package.
Additional Manufacturer Narrative
The reported event was confirmed and the cause was unknown.Although the specific cause of the event cannot be determined, however, based on the risk document a potential root cause could be, "inappropriate package design".The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "do not use if the package or product is damaged." "improper handling technique can seriously weaken the stent." "exercise care.Tearing of the stent can be caused by sharp instruments." "care should be exercised when removing the stent from inner polybag so as not to cause tearing or fragmentation." h11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text : the actual/suspected device was inspected.